RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
 
Шамоян Роми Файзоевич

В базах данных Math-Net.Ru
Публикаций: 39
Научных статей: 39

Статистика просмотров:
Эта страница:2968
Страницы публикаций:4427
Полные тексты:1691
Списки литературы:790
кандидат физико-математических наук
E-mail: , , , ,

http://www.mathnet.ru/rus/person18471
Список публикаций на Google Scholar
Список публикаций на ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/658512

Публикации в базе данных Math-Net.Ru
2019
1. R. F. Shamoyan, V. V. Loseva, “On Hardy type spaces in some domains in $\mathbb{C}^n$ and related problems”, Вестник КРАУНЦ. Физ.-мат. науки, 27:2 (2019),  12–37  mathnet  elib
2. R. F. Shamoyan, “On decomposition theorems of multifunctional Bergman type spaces in some domains in $C^{n}$”, Вестник КРАУНЦ. Физ.-мат. науки, 26:1 (2019),  28–45  mathnet  elib
2018
3. R. F. Shamoyan, A. N. Shipka, “On some new estimates related with distance function for differential forms”, Вестник КРАУНЦ. Физ.-мат. науки, 2018, 2(22),  20–27  mathnet  elib
4. R. F. Shamoyan, A. N. Shipka, “On some new projection theorems and sharp estimates in Herz type spaces in bounded pseudoconvex domains”, Вестник КРАУНЦ. Физ.-мат. науки, 2018, 1(21),  64–77  mathnet  elib
5. R. F. Shamoyan, O. Mihić, “On some new estimates related with Bergman ball and Poisson integral in tubular domain and unit ball”, Вестник КРАУНЦ. Физ.-мат. науки, 2018, 1(21),  48–63  mathnet  elib
2017
6. R. F. Shamoyan, S. P. Maksakov, “Bounded integral operators in some weighted spaces of analytic functions on product domains and related results”, Челяб. физ.-матем. журн., 2:2 (2017),  210–230  mathnet  mathscinet  elib
7. R. F. Shamoyan, S. P. Maksakov, “On some new estimates for a gradient of a function in product domains and related results”, ПФМТ, 2017, 3(32),  69–74  mathnet
8. R. F. Shamoyan, S. P. Maksakov, “On some sharp theorems on distance function in Hardy type, Bergman type and Herz type analytic classes”, Вестник КРАУНЦ. Физ.-мат. науки, 2017, 3(19),  25–49  mathnet  elib
2016
9. Romi F. Shamoyan, Sergey M. Kurilenko, “On traces in Hardy type analytic spaces in bounded strictly pseudoconvex domains and in tubular domains over symmetric cones”, Журн. СФУ. Сер. Матем. и физ., 9:4 (2016),  510–517  mathnet  isi
2015
10. R. Shamoyan, S. Kurilenko, “Traces and distances in analytic function spaces in $C^n$ and Martinelly–Bochner integrals”, Чебышевский сб., 16:2 (2015),  254–272  mathnet  elib
11. Romi F. Shamoyan, Sergey M. Kurilenko, “A note on a distance function in Bergman type analytic function spaces of several variables”, Журн. СФУ. Сер. Матем. и физ., 8:1 (2015),  75–85  mathnet
12. R. F. Shamoyan, S. M. Kurilenko, “On traces of analytic Herz and Bloch type spaces in bounded strongly pseudoconvex domains in $\mathbb{C}^{n}$”, Пробл. анал. Issues Anal., 4(22):1 (2015),  73–94  mathnet  isi  elib
13. R. F. Shamoyan, O. A. Zaytseva, “On sharp traces of some new analytic Herz-type spaces in Siegel domains in $\mathbb{C}^n$”, ПФМТ, 2015, 4(25),  87–95  mathnet
14. R. F. Shamoyan, S. M. Kurilenko, “Оn a trace operator in Bergman type analytic spaces in Siegel domains of the second type”, ПФМТ, 2015, 2(23),  83–90  mathnet
15. R. F. Shamoyan, N. M. Makhina, “On continuous linear functionals in some weighted functional classes on product domains”, Сиб. электрон. матем. изв., 12 (2015),  651–678  mathnet
2014
16. R. Shamoyan, S. Kurilenko, “Some remarks on distances in spaces of analytic functions in bounded domains with $C^2$ boundary and admissible domains”, Чебышевский сб., 15:3 (2014),  114–130  mathnet
17. Romi F. Shamoyan, Sergey M. Kurilenko, “On a new embedding theorem in analytic Bergman type spaces in bounded strictly pseudoconvex domains of $n$-dimensional complex space”, Журн. СФУ. Сер. Матем. и физ., 7:3 (2014),  383–388  mathnet
18. R. F. Shamoyan, S. M. Kurilenko, “On extremal problems in tubular domains over symmetric cones”, Пробл. анал. Issues Anal., 3(21):1 (2014),  44–65  mathnet  elib
2013
19. Romi F. Shamoyan, Elena Povprits, “Sharp theorems on traces in analytic spaces in tube domains over symmetric cones”, Журн. СФУ. Сер. Матем. и физ., 6:4 (2013),  527–538  mathnet
20. Romi F. Shamoyan, “On new parametric representations of analytic area Nevanlinna type classes in a circular ring $\mathbf K$ on a complex plane $\mathbf C$”, Журн. СФУ. Сер. Матем. и физ., 6:1 (2013),  114–119  mathnet
21. R. F. Shamoyan, “On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces”, Пробл. анал. Issues Anal., 2(20):1 (2013),  43–58  mathnet  mathscinet  zmath
2012
22. Romi F. Shamoyan, Miloš Arsenović, “On multipliers of holomorphic $F^{p,q}_\alpha$ type spaces on the unit polydisc”, Журн. СФУ. Сер. Матем. и физ., 5:4 (2012),  471–479  mathnet
23. Miloš Arsenović, Romi F. Shamoyan, “Sharp theorems on multipliers and distances in harmonic function spaces in higher dimension”, Журн. СФУ. Сер. Матем. и физ., 5:3 (2012),  291–302  mathnet
24. R. F. Shamoyan, “On decriptions of closed ideals of analytic area Nevanlinna type classes in a circular ring on a complex plane $\mathbb{C}$”, Пробл. анал. Issues Anal., 1(19):1 (2012),  24–31  mathnet  mathscinet  zmath
2011
25. R. F. Shamoyan, H. Li, “On characterizations of main parts of some meromorphic classes of area Nevanlinna type in the unit disk”, Труды ПГУ. Математика, 2011, 18,  83–90  mathnet  mathscinet  elib
2010
26. Romi Shamoyan, Haiying Li, “On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 1,  100–105  mathnet  mathscinet  zmath
27. R. F. Shamoyan, O. R. Mihić, “On zeros of some analytic spaces of area Nevanlinna type in halfplane”, Труды ПГУ. Математика, 2010, 17,  67–72  mathnet  elib
2009
28. Romi F. Shamoyan, Olivera R. Mihić, “On new estimates for distances in analytic function spaces in higher dimension”, Сиб. электрон. матем. изв., 6 (2009),  514–517  mathnet  mathscinet
2008
29. R. F. Shamoyan, “Some remarks on the operator of diagonal map and on multifunctional analytic spaces”, Вестник ЧелГУ, 2008, 10,  19–24  mathnet
2007
30. Р. Ф. Шамоян, “Характеризации типа ВМО, диагональное отображение и ограниченнность интегральных операторов в некоторых пространствах аналитических функций”, Владикавк. матем. журн., 9:2 (2007),  40–53  mathnet  mathscinet
2006
31. R. F. Shamoyan, “Factorization theorems for some spaces of analytic functions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 3,  124–127  mathnet  mathscinet  zmath
2005
32. Р. Ф. Шамоян, “О коэффициентных мультипликаторах пространств BMOA”, Матем. заметки, 77:4 (2005),  630–636  mathnet  mathscinet  zmath  elib; R. F. Shamoyan, “On coefficient multipliers in the spaces BMOA”, Math. Notes, 77:4 (2005), 580–586  isi  scopus
2003
33. Р. Ф. Шамоян, “О мультипликативных свойствах произведений Бляшке в некоторых классах голоморфных в круге функций”, Изв. вузов. Матем., 2003, 2,  80–82  mathnet  mathscinet  zmath; R. F. Shamoyan, “On the multiplicative properties of Blaschke products in some classes of functions holomorphic in the disk”, Russian Math. (Iz. VUZ), 47:2 (2003), 79–81
34. Р. Ф. Шамоян, “О действии операторов свертки и Теплица в пространствах типа ВМОА”, Матем. заметки, 73:5 (2003),  759–772  mathnet  mathscinet  zmath; R. F. Shamoyan, “Action of Convolution and Toeplitz Operators in Spaces of BMOA type”, Math. Notes, 73:5 (2003), 711–723  isi  scopus
35. Р. Ф. Шамоян, “О характеристиках типа $BMO$ одного класса голоморфных в круге функций”, Сиб. матем. журн., 44:3 (2003),  686–712  mathnet  mathscinet  zmath  elib; R. F. Shamoyan, “On $BMO$-type characteristics for one class of holomorphic functions in a disk”, Siberian Math. J., 44:3 (2003), 539–560  isi
2002
36. Р. Ф. Шамоян, “О некоторых свойствах частичных сумм рядов Тейлора аналитических в круге функций”, Фундамент. и прикл. матем., 8:4 (2002),  1225–1233  mathnet  mathscinet  zmath
37. Р. Ф. Шамоян, “О коэффициентных мультипликаторах пространств Блоха и Харди в поликруге”, Сиб. матем. журн., 43:1 (2002),  212–227  mathnet  mathscinet  zmath; R. F. Shamoyan, “On the coefficient multipliers of Bloch and Hardy spaces in a polydisk”, Siberian Math. J., 43:1 (2002), 169–182  isi
2000
38. Р. Ф. Шамоян, “Непрерывные функционалы и мультипликаторы степенных рядов одного класса аналитических в поликруге функций”, Изв. вузов. Матем., 2000, 7,  67–69  mathnet  mathscinet  zmath; R. F. Shamoyan, “Continuous functionals and multipliers of power series of a class of functions analytic in a polydisk”, Russian Math. (Iz. VUZ), 44:7 (2000), 63–65
1999
39. Р. Ф. Шамоян, “О пpедставлении линейных непpеpывных функционалов в одном пpостpанстве голомоpфных в кpуге функций”, Матем. физ., анал., геом., 6:3/4 (1999),  361–371  mathnet  mathscinet  zmath

Организации
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019